DOI QR코드

DOI QR Code

ON A CONFORMAL KILLING VECTOR FIELD IN A COMPACT ALMOST KAHLERIAN MANIFOLD

  • TAKANO, KAZUHIKO (Department of Mathematics, Faculty of Engineering, Shinshu University) ;
  • JUN, JAE-BOK (Department of Mathematics, College of Natural Science, Kookmin University)
  • Published : 2005.02.01

Abstract

In this paper, we will prove that in a compact almost Kahlerian manifold $M^n$, any conformal Killing vector field is Killing if n $\ge$ 4.

References

  1. Y. Ogawa, Operators on almost Kahlerian spaces, Natur. Sci. Rep. Ochanomizu Univ. 21 (1970), 1-17
  2. M. Okumura, On infinitesimal conformal and projective transformations of normal contact spaces, Tohoku Math. J. 14 (1962), 398-412 https://doi.org/10.2748/tmj/1178244076
  3. Y. Tashiro, On conformal and projective transformations in Kiihlerian manifolds, Tohoku Math. J. 14 (1962), 317-320 https://doi.org/10.2748/tmj/1178244069